# SDR DALA2014080804367

- Difficulty date: August 7, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 69,337 hours, 31,256 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON AFT PAX DOOR CUTOUT LOWER CORNER BETWEEN, STRINGERS 22 - 23L FRAME 68.  REPLACED DOOR CUTOUT LOWER CONER IAW SRM 51-72-11 AND DWG D53480505.
